Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2010 | Volume: 3 | Issue: 2 | Page No.: 111-118
DOI: 10.3923/ajms.2010.111.118
Multilevel Linear Models Analysis using Generalized Maximum Entropy
A.D. Al-Nasser, O.M. Eidous and L.M. Mohaidat

Abstract:
The aimed of this study was to introduce the general multilevel models and discusses the Generalized Maximum Entropy (GME) estimation method that may be used to fit such models. The proposed procedure is applied to the two-level data model. The GME estimates were compared with Goldstein’s generalized least squares estimates. The comparisons are made by two criteria; the bias and the efficiency. We find that the estimates of two level’s model were substantially and significantly biased using Goldstein’s generalized least squares approach. However, the GME estimates are unbiased and consistent, we conclude that the GME approach is a recommended procedure to fit multilevel models. An application to a real data in education is also discussed.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Generalized Parametric R-norm Information Measure
  •    A Noiseless Coding Theorem Connected with Generalized Renyi’s Entropy of Order α for Incomplete Power Probability Distribution pβ
  •    A Coding Theorem for the Information Measure of Order α and of Type β
How to cite this article:

A.D. Al-Nasser, O.M. Eidous and L.M. Mohaidat, 2010. Multilevel Linear Models Analysis using Generalized Maximum Entropy. Asian Journal of Mathematics & Statistics, 3: 111-118.

DOI: 10.3923/ajms.2010.111.118

URL: https://scialert.net/abstract/?doi=ajms.2010.111.118

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

       

       

Curve Bottom